International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 189-192

A theorem of differential mappings of Riemann surfaces

Peichu Hu1 and Mingze Yang2

1Department of Mathematics, Shandong University, Shandong, Jinan, China
2Department of Mathematics, University of Saskatchewan, Sask., Saskatoon S7N 0W0, Canada

Received 9 January 1992; Revised 23 March 1992

Copyright © 1994 Peichu Hu and Mingze Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we have extended S.S. Chern's second basic theorem about holomorphic mapping between two Riemann surfaces to more general case, and also obtained two similar results.